# SDR 2015FA0000355

- Difficulty date: July 28, 2015
- Submitted: July 28, 2015
- Operation: General aviation
- Aircraft: N66HJ
- Make and model: Bell 205A-1
- Aircraft serial: 30239
- Aircraft time: 21,384 hours
- Engine: Hnywl T5317BHNYWL
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Burned
- Location: Starter Gen
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED BURNED PLASTIC ODOR FROM ENGINE COMPARTMENT.  MECHANIC INSPECTED ENGINE COMPARTMENT AND FOUND A BURNED AREA ON THE STARTER/GENERATOR CONNECTOR PLUG BACKSHELL.  REPLACED THE STARTER AND THE HARNESS FROM THE STARTER/GENERATOR TO THE ENGINE DECK.  GROUND RAN ACFT AND CHECKED ELECTRICAL SYSTEM. NO FURTHER DISCREPANCIES NOTED.  ACFT RETURNED TO SERVICE.
